No Cover Image

Journal article 521 views

Type-Reduction of General Type-2 Fuzzy Sets: The Type-1 OWA Approach

Francisco Chiclana, Shang-ming Zhou Orcid Logo

International Journal of Intelligent Systems, Volume: 28, Issue: 5, Pages: 505 - 522

Swansea University Author: Shang-ming Zhou Orcid Logo

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1002/int.21588

Published in: International Journal of Intelligent Systems
Published: 2013
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Swansea University Medical School
Issue: 5
Start Page: 505
End Page: 522